非线性边界条件下抛物问题解的爆破

李晓军;钟承奎;

数学学报 ›› 2007, Vol. 50 ›› Issue (5) : 981-988.

PDF(448 KB)
PDF(448 KB)
数学学报 ›› 2007, Vol. 50 ›› Issue (5) : 981-988. DOI: 10.12386/A2007sxxb0114
论文

非线性边界条件下抛物问题解的爆破

    李晓军;钟承奎;
作者信息 +

Blow-up of Solutions of Parabolic Problems with Nonlinear Boundary Conditions

    Xiao Jun LI(1); Cheng Kui ZHON
Author information +
文章历史 +

摘要

本文讨论在在非线性边界条件下反应-扩散方程解的爆破.当非线性项f,g满足一定的条件时,我们得到其解在有限时间内爆破.

Abstract

The purpose of this paper is to investigate the blow-up solutions of reaction- diffusion equations with nonlinear boundary conditions.Under some assumptions on the nonlinear terms f and g,we show that the solutions blow up in finite time.

关键词

爆破 / 非线性边界条件 / 反应-扩散

引用本文

导出引用
李晓军;钟承奎;. 非线性边界条件下抛物问题解的爆破. 数学学报, 2007, 50(5): 981-988 https://doi.org/10.12386/A2007sxxb0114
Xiao Jun LI(1); Cheng Kui ZHON. Blow-up of Solutions of Parabolic Problems with Nonlinear Boundary Conditions. Acta Mathematica Sinica, Chinese Series, 2007, 50(5): 981-988 https://doi.org/10.12386/A2007sxxb0114
PDF(448 KB)

Accesses

Citation

Detail

段落导航
相关文章

/